# SDR SWAA2021100512725

- Difficulty date: August 28, 2021
- Submitted: October 5, 2021
- Operation: Air carrier
- Aircraft: N7859B
- Make and model: Boeing 737-7Q8
- Aircraft serial: 30641
- Aircraft time: 55,430 hours, 36,644 cycles
- System (JASC): 5530 · Vertical Stabilizer
- Part: Drag Brace
- Condition: Corroded
- Location: Vert. Stab.
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION FITTING DRAG BRACE LH O/B AFT AT VERTICAL STABILIZER ; 2021-393031 / [01] TOOK MEASURE OF CORROSION ARE : L : 0.378 INCH ; W : 0.195 INCH ; D : 0.078 INCH LOC. ON FITTING DRAG BRACE LH O/B AFT AT VERTICAL STABILIZER ; TOOL USED : SOLAR POWER CALIPER ; P/N : 500-464 ; S/N :15331936 ; DUE DATE : 05/OCT/21; [02] STEP 1 COMPLETE; [03] REMOVED FITTING DRAG BRACE LOC. LH O/B AFT AT VERTICAL STABILIZER IAW B737-700 SRM 51-40-02 DUE TO NOT FOUND ALLOWABLE DAMAGED ON SRM B737-700 ; FITTING DRAG BRACE MUST BE REPLACED AND PERFORMED VISUAL INSPECTION ON ADJACENT AREA AND NOT FOUND ADDITIONAL DAMAGE; [04] CERTIFIED STEP 3; NO DISCREPANCIES FOUND; [05] DRILLED NEW FITTING DRAG BRACE LOC. LH O/B AFT AT VERTICAL STABILIZER IAW B737-700 SRM 51-40-05;
